... and lost little weight the top of my stomach is very swollen like it all stuck at the top like something blocking can someone help or give advice AS to what I can do
While taking this medication it is very important that you get no more than 30% of the calories in your diet from fat to reduce side effects. Changes in bowel movement are a side effect of this drug, however, not to this extent. Side effects of this drug may get worse if you eat more fat than you should. As your stomach is very swollen, you feel like something is blocking you up and you have been constipated most of the time you have been on it I would contact the doctor who prescribed it to you, ASAP. Being constipated for the majority of 3 weeks with a swollen stomach is worrisome to me. Best of luck to you!
- Orlistat Information for Consumers
- Orlistat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orlistat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 1 answer
Posted 18 Dec 2013 • 2 answers
Posted 22 Apr 2015 • 1 answer
Posted 8 Jun 2015 • 1 answer
Orlistat - I've been taking these pills for three weeks and also doing slimming world. Lost 1.5 each
Posted 21 Jun 2016 • 0 answers